I'm 41 year old man who lost his wife of 21 years suddenly in February this year. Having problems with depression I've been taking wellbutrin for 2 months but it doesn't seem to be helping to much. I get about 2 weeks of what seems normal during this time I'm happy and can reason threw the tough times. Then out of nowhere I get paranoid and numb can't really feel the love of my friends and family. I'm going to see a psychologist every 2 weeks to see if that helps usually talking helps but doesn't last very long. I was wondering if Prozac or that type of drug would help better than the wellbutrin. I seem to have anxiety at the start of my bad weeks. Just trying to get well.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.